# SDR DL757991613

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY SMELL ON FINAL, IN MID CABIN.  ON TAXI IN, STRONG SMELL THROUGH OUT CABIN AND FLT DECK.
